# SDR VJ9800255

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 5928730503
- Condition: Detached
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE PACK FELL OF DOOR.  REINSTALLED SLIDE AND COVER PER MM.
